# SDR 2007UALA00149

- Difficulty date: January 19, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 27,765 hours, 10,468 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY CAPACITY TEST REQUIRED.   REPLACED EPSU BATTERIES AS ALTERNATE PROCEDURE TO CAPACITY TEST.
